MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION GO AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION GO AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CAG500H12
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Codes Burning Sensation (2146); Sore Throat (2396)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged to experiencing a burning sensation in the throat/mouth/lungs and nasal/throat soreness and irritation.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information allegation issue related to a cpap device's sound abatement foam.The patient has alleged to experiencing a burning sensation in the throat/mouth/lungs and nasal/throat soreness and irritation.There was no report of patient harm or injury.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting an updated report at this time.If pertinent information becomes available to the manufacturer at a later date, a follow-up report will be filed.Section h6 updated in this report.
 
Additional Manufacturer Narrative
Additional information was received on jan 01, 2025 and section h11 should be reported as: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information allegation issue related to a cpap device's sound abatement foam.The patient has alleged to experiencing a burning sensation in the throat/mouth/lungs and nasal/throat soreness and irritation.There was no report of patient harm or injury.The device was returned to the manufacturer's product investigation laboratory for investigation.During an external and internal inspection, the manufacturer observed that micro-usb and usb covers were missing, iso (international organization for standardization) port cover had white and black (inconsistent with foam degradation) dust-like contamination inside of it.A white and black (inconsistent with foam degradation) dust-like contamination inside of the air outlet port.Air inlet filter and air inlet filter area had dust-like contamination on it and air inlet baffle had dust-like contamination and tiny hairs/fibers on it.Dust-like contamination with hairs/fibers in the bottom enclosure.Brass nut on the blower motor showed signs of corrosion and white and black dust-like contamination was in the bottom of the blower box.The manufacturer used a fitt (foam integrity test tool) and was not able to confirm the presence of degraded sound abatement foam.The device's event logs were downloaded and reviewed by manufacturer.The manufacturer found 3 error codes.The manufacturer applied power to the device and verified airflow.The manufacturer found visually, the sound abatement foam looked intact and had some dust on it.The manufacturer concludes that there was no evidence of sound abatement foam degradation.There is no visible damage or functionality failures of the device, which suggest that the source of contamination was external to the device and unable to address the patient's symptoms.Sections d9, h2, h3 and h6 has been updated in this report.

Brand Name
DREAMSTATION GO AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
rosko melissa
6501 living place
pittsburgh, PA 15206
7243512041
MDR Report Key15372073
Report Number2518422-2022-80134
Device Sequence Number16575781
Product Code BZD
UDI-Device Identifier00606959054004
UDI-Public00606959054004
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCAG500H12
Device Catalogue NumberCAG500H12
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer07/05/2023
01/15/2025
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date07/06/2023
05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown